Ask The Doctor > Questions & Answers > Help, will i die? caffine overdose?

Help, will i die? caffine overdose?

Patient: Im 14yrs old, I drank 5 bottles of lucazade yesterday, that night I started feeling ill; headaches, dizzy, confused, fuzzy eyes and short of breath… The next morning g I was alright however tonight I’m staying to feel ill again not as bad tho… I know it was really stupid and I will not be doing it again however I just want to know what to do? Will I die? When will it stop?? Thanks

 

 

Symptoms: Short of breath, head aches, worried…

 

 

Doctor: Hello,Thanks for choosing “Ask The Doctor” for posting your query.The symptoms of caffeine intoxication, that you go t by drinking of excess of lucazade, may stay for 24-48 hours. Mostly by morrow morning the symptoms should have settled down. However, if it still persists, then it could be something else like a flue or a gastritis. But mostly by tomorrow morning, you would be fine. Do meet your doctor if the symptoms persist tomorrow as well.Hope I am able to answer your concerns.Wish you good health!

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment